# SDR 2008UALA03667

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 26,406 hours, 6,789 cycles
- Engine: Pwa PW4052
- Engine time: 64,632 hours, 8,995 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.
